# SDR UPS02238740

- Difficulty date: June 14, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Hor-Stab L/H+R/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI INSPECT REMOVED STAB.RIBS. FOR CRACKS AND FORWARD FINDING TO ENGINEE RING(RETAIN CRACKED RIBS)     DVI INSPECTION PERFORMED IAW CUSTOMER REQUEST :CRACKS NOTED @ L/H RI BS 17:20 AND 136:50 AND R/H RIBS 17:20 AND 66:50 AND 99:79.
